

onwards

## Draft program - sessions and timing subject to change

Last updated: 29/06/25

## 2025 Conference Day 1: Monday Oct 27th

|                                | 2025 Conte   | rence bay 1   | L: monday C  | et 2/th  |  |  |
|--------------------------------|--|---|--|--|--|--|
| Time                           | Track 1  | Track 2   | Track 3  | Track 4  |  |  |
| 8:00am-<br>9:30am              |  | Regist  | ration   |  |  |  |
| 9:00am<br>(30 mins)            | <b>01. Welcome to Country</b> Wurundjeri elder TBC  and Conference Opening  Michael Swadling and Eric Morris   |   |  |  |  |  |
| 9:30am<br>(45 mins)            | Plenary session  O2. Presidential Address (Title to be announced)  |   |  |  |  |  |
|                                |  | Lauren I  |  |  |  |  |
| 10:15am<br>(1 hour<br>15 mins) | ACT Processes Workshop  03. Applying ACT to Yourself in Session  Phoebe Sanders, Deanna McCall, Katrina Hammall  | Neurodiversity Long workshop  O4. Using Functional Analysis with Repetitive and Compulsive Behaviours  Jennifer Kemp            | Research & Theory Symposium  05. Research Paper Symposium  - Naomi Malone (P)  - Julia Packard (P) and Joseph Borellini  - Vincent Allen (P), Karolina Stasiak, Danielle Lottridge | Specific Populations Long workshop  06. Essential learning for every therapist, not just for women of a certain age  Linda Nicholson, Liz Patton, Louise Hayes   |  |  |
| 11:30am<br>(20 mins)           |  | Morning   | g break  |  |  |  |
| 11:50am                        | ACT Processes Workshop   | Neurodiversity Long workshop  | Specific Populations Long workshop   | Specific Populations Long workshop   |  |  |
| (1 hour<br>15 mins)            | 07. From Activation to Integration: Applying Somatic Psychology to Deepen ACT Processes  Kaitlin Harkess   | 04. Using Functional Analysis with Repetitive and Compulsive Behaviours  Jennifer Kemp  | 08. Using ACT with Complex Suicidal<br>Behaviours: A Skills-Building Masterclass  Daniel Simsion, Lisa Soares  | 06. Essential learning for every therapist, not just for women of a certain age  Linda Nicholson, Liz Patton, Louise Hayes   |  |  |
|                                |  |   |  |  |  |  |
| 1:05pm<br>(45 mins)            | Lunch break ·  |   |  |  |  |  |
| 1:50pm                         | Young People Workshop  | ACT Processes Long workshop   | Specific Populations Long workshop   | Supervision Workshop   |  |  |
| (1 hour<br>15 mins)            | 09. Keeping it Simple: Using the ACT KIDFLEX with Children and Adolescents.  Tamar Black   | 10. Beyond Broken: Reconnecting Through Self-as-Context  Katie Wyman, Leanne Shaw,  | 08. Using ACT with Complex Suicidal<br>Behaviours: A Skills-Building Masterclass  Daniel Simsion, Lisa Soares  | 11. ACTing Meta: Who Supervises the<br>Supervisors? The Portland Model in Practice<br>– 2 Years of ACT Peer Supervision<br>Reflections   |  |  |
|                                | ramar black  | Natasha Tisbury   | Daniel Sillision, Lisa Suales  | Tim McLauchlan, Linda Nicholson,<br>Jo Lane, Melissa Collie, Erin Potter   |  |  |
| 3:05pm<br>(20 mins)            |  | Afternoo  | on break   |  |  |  |
| 3:25pm<br>(1 hour<br>15 mins)  | Parenting & Families Workshop 12. ACT-Based Foundations for Working with Separated Families  Tiffany Rochester   | ACT Processes Long workshop  10. Beyond Broken: Reconnecting Through Self-as-Context  Katie Wyman, Leanne Shaw, Natasha Tisbury | Neurodiversity Workshop  13. From Burnout to Flourishing: Nurturing Neurodivergent Professionals and Clients  Jodie Wassner, Jennifer Kemp   | Research & Theory Symposium  14. Context Matters: IGNITE Presentations  - Alison Stapleton (P), Barbara Moore, Greg Stynes, Martin O'Connor and Louise McHugh - Eric Morris - Sandi James - Carrie Hayward - Jason Kozica (P) and Julian McNally - Julian McNally - Genevieve Iverson - Daniel Simsion |  |  |
| 4:40pm                         | Plenary session Panel  |   |  |  |  |  |
| (45 mins)                      | 15. We aren't getting any better. How can the CBS community contribute to improving the effectiveness of interventions?  Daniel Simsion, Eric Morris, Lauren Lawson, Louise Hayes, Brett Deacon, Baljinder Sahdra, Emily Sandoz, Sarah Cassidy |   |  |  |  |  |
| 5:25pm                         | End of conference day  |   |  |  |  |  |
| 7:00pm<br>onwards              | S2: Follies social event   |   |  |  |  |  |

Details TBC



## Draft program - sessions and timing subject to change

Last updated: 29/06/25

## 2025 Conference Day 2: Tuesday Oct 28th

|                      |   | . CiiCC Day Z  | i lucsuay   |  |  |  |
|----------------------|---|--|---|--|--|--|
| Time                 | Track 1   | Track 2  | Track 3   | Track 4  |  |  |
| 8:30am-<br>9:00am    | Registration (for one-day ticketholders)  |  |   |  |  |  |
| 9:00am<br>(45 mins)  | Plenary session  16. Keynote address (Title to be announced)                                      |  |   |  |  |  |
|                      | Sarah Cassidy   |  |   |  |  |  |
| 09:45am<br>(1 hour   | ACT Processes Long workshop   |  | Neurodiversity Workshop   | Parenting & Families Workshop  |  |  |
| 15 mins)             | 17. Clinical Exposure –<br>Bringing The Snake Into The Room<br>(Guided By DNA-V And Clinical RFT) | 18. Self-as-Context Made Simple  Russ Harris   | <ol> <li>Neurodiversity Affirming ACT:</li> <li>Adapting your ACT practice to better meet<br/>the needs of Autistic and ADHD clients</li> </ol> | 20. Maintaining Professional Boundaries in<br>High-Conflict Separation Cases                           |  |  |
|                      | Tim McLauchlan, Louise Hayes  |  | Alyssa Garrett  | Tiffany Rochester  |  |  |
|                      |   |  |   |  |  |  |
|                      |   |  |   |  |  |  |
|                      |   |  |   |  |  |  |
| 11:00am<br>(20 mins) |   | Morning  | g break   |  |  |  |
| 11:20am              | ACT Processes Long workshop   | ACT Processes Long workshop  | Neurodiversity Workshop   | Parenting & Families Long workshop   |  |  |
| (1 hour<br>15 mins)  | 17. Clinical Exposure –<br>Bringing The Snake Into The Room                                       | 18. Self-as-Context Made Simple  | 21. Working with Neurodivergence and Dissociation   | 22. Parenting on many journeys:<br>Using ACT to support the whole parent                               |  |  |
|                      | (Guided By DNA-V And Clinical RFT)  | Russ Harris  | Sandi James   | Georgina Cox, Jodie Wassner,   |  |  |
|                      | Tim McLauchlan, Louise Hayes  |  |   | Tamar Black, Sarah Cassidy   |  |  |
|                      |   |  |   |  |  |  |
|                      |   |  |   |  |  |  |
|                      |   |  |   |  |  |  |
| 12:35pm<br>(45 mins) |   | Lunch  | break   |  |  |  |
| 1:20pm               | RFT Long workshop   | Neurodiversity Workshop  | Neurodiversity Long workshop  | Parenting & Families Long workshop   |  |  |
| (1 hour<br>15 mins)  | 23. RFT 101 -<br>A primer on relational frame theory  | 24. When Guidelines Fail:<br>Fundamental Problems with   | 25. From Fear to Freedom:<br>Voice Hearing and Acceptance   | 22. Parenting on many journeys: Using ACT to support the whole parent                                  |  |  |
|                      | Tim McLauchlan  | the AADPA Guideline for ADHD  Giselle Bahr   | and Commitment Therapy  Eric Morris   | Georgina Cox, Jodie Wassner,   |  |  |
|                      |   | Giselle barii  | ETIC MOTTS  | Tamar Black, Sarah Cassidy   |  |  |
|                      |   |  |   |  |  |  |
|                      |   |  |   |  |  |  |
| 2.25                 | •   | 16   | na brank  |  |  |  |
| 2:35pm<br>(20 mins)  |   | Afternoo   | on bredk  |  |  |  |
| 2:55pm<br>(1 hour    | RFT Long workshop   | ACT Processes Workshop   | Neurodiversity Long workshop  | Young People/Parenting & Families Panel  |  |  |
| 15 mins)             | 23. RFT 101 -<br>A primer on relational frame theory  | 26. Embracing the therapist's Noticer ability<br>to create therapeutic contexts<br>of safety, connection and flexibility | 25. From Fear to Freedom:<br>Voice Hearing and Acceptance<br>and Commitment Therapy   | 27. What I wish I could tell my<br>younger self about using ACT with<br>children/young people/families |  |  |
|                      | Tim McLauchlan  | or sarety, connection and flexibility  Renae Kolia   | Eric Morris   | Jodie Wassner, Louise Hayes,   |  |  |
|                      |   |  |   | Tiffany Rochester, Georgina Cox  |  |  |
|                      |   |  |   |  |  |  |
|                      |   |  |   |  |  |  |
| 4:10pm               | Plenary session   | 80 K   | Tido As has annually all  | Invited talk   |  |  |
| (45 mins)            | 28. Keynote address (Title to be announced)  Emily Sandoz   |  |   |  |  |  |
| 4:55pm<br>(5 mins)   | Conference close  Eric Morris and Michael Swadling  |  |   |  |  |  |
| 5:00pm               | End of conference   |  |   |  |  |  |
|                      |   |  |   |  |  |  |